# SDR YENA2024070300931

- Difficulty date: July 3, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 02149
- Aircraft time: 74,326 hours, 26,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211052200201
- Part serial: JB31793
- Condition: Failed
- Location: L2 Door Slide
- Part time: 74,306 hours, 26,850 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#613, HPN-FLL. 'L2 DOOR GIRT BAR STAYS ENGAGED; REMOVED AND REPLACED L2 DOOR GIRT BAR IAW AMM 52-13-22. OPS CHECK GOOD.'
